# SDR EIAA980347

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 83,767 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C6 CHECK, LEFT WLG SUPPORT BEAM END FITTING FOUND CRACKED AT ATTACH BOLT HOLES.  FITTING REPLACED PER SB 57-2244 REV 5.  (M)
